# SDR HALA2019102100432

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 28,777 hours, 4,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN VISIT, FOUND 3R EXIT SIGN BROKEN. // REPLACED EXIT SIGN AT 3R PER A330 AMM 33-51-10.
